Nurofen Plus 12 Tablets
  • Nurofen Plus 12 Tablets

Nurofen Plus 12 Tablets

£3.19
Tax included
  • Dual action pain relief
  • Contains Ibuprofen and Codeine
  • Available in pack of 12 tablets
  • A three day pack for adults and children over 12 years
  • Dual action pain relief
  • Contains Ibuprofen and Codeine
  • Available in pack of 12 tablets
  • A three day pack for adults and children over 12 years

Pharmacy medicines are sold at the professional discretion of our pharmacists. Please answer the following questions accurately to allow our pharmacy team to check that this product is suitable for the intended patient (s). All information provided will be treated confidentially and will only be available to the pharmacy staff processing your order. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct. Please note, the pharmacy team reviewing this order only have access to the details on this form. They don’t have access to any other patient information that may have been provided either in store or online on previous occasions.

Patient Information Form

Don't forget to save your form to be able to add to cart
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • 250 char. max
  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Nurofen Plus 12 Tablets is a dual action formula for fast and instant pain relief from different types of pains including migraine, back pain, headache, rheumatic, cramping, dental, period and muscle pains. The medicine contains Ibuprofen as its key ingredient which works as an effective pain killer in treating these pains by reducing the body’s response to pain signals.

Usage Directions:

  • For adults and children over 12 years of age: Swallow 1 to 2 tablets with plain water in every 4 hours
  • Do not consume more than 6 tablets in 24 hours

Side Effects and Precautions:

  • Do not exceed the stated dose
  • Keep it safe from the sight and reach of children, infants and pets
  • Cautiously consume the medication in case of allergies and reactions to any of the ingredients used in it
  • Not safe for children below 12 years of age
  • Seek medical help if you are pregnant, breast-feeding or planning to get pregnant
  • Consult your doctor if you have asthma, diabetes or any other serious health disorder

Ingredients:

  • Ibuprofen Ph.Eur 200mg
  • Codeine Phosphate Ph.Eur 12.8mg

Each pack contains: 12 X Nurofen Plus Tablets

Storage:

  • Store below 25°C
  • Avoid contact with heat and moisture
NUROFEN
2144863

Reviews

Write your review

Nurofen Plus 12 Tablets

  • Dual action pain relief
  • Contains Ibuprofen and Codeine
  • Available in pack of 12 tablets
  • A three day pack for adults and children over 12 years

Write your review